# SDR COEA2013043005805

- Difficulty date: April 22, 2013
- Submitted: April 30, 2013
- Operation: Air carrier
- Aircraft: N805FX
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 372
- Aircraft time: 33,303 hours, 37,061 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: S57512216200
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MAJOR REPAIR:  RIGHT INBOARD FLAP OUTBOARD HINGE (WING RIB 13) HAS AN ELONGATED HOLE ON A AFT FAIRING ATTACHMENT BRACKET.  MAJOR REPAIR PER SRAS DT/S-2310/13.  7771 DATED 4/30/13.
